# SDR AWXA200700278

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 48,181 hours, 31,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FOUND FORWARD LEFT ENTRY EMERGENCY FLASHLIGHT, NO LED INDICATION.  MX REPLACED THE FORWARD LEFT ENTRY EMERGENCY FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.
